# SDR REXA201100172

- Difficulty date: March 12, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 17,618 hours, 14,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BETWEEN LBL 20.75 AND RBL 20.75 TRANSVERSE BEAM AND UPPER "J" ANGLES ARE CRACKED AND CORRODED.  REPAIRED IAW BOMBARDIER REO 601R-53-11-426 AND BOMBARDIER SERVICE CORPORATION  EO 601R-53-20850, AND SR 601R-53-0110.
